# SDR AALA202107069986

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 17,977 hours, 6,824 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M20621
- Condition: Out Of Alignment
- Location: Pax Door
- Part time: 2,129 hours, 827 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MISALIGNED SAFETY PIN HOLE AT RESERVOIR OF SLIDE RAFT ON PASSENGER DOOR 831. REPLACED SLIDE RAFT PER JOB CARD 26L00025007.
